# SDR USAA2011120200002

- Difficulty date: November 28, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 56,874 hours, 37,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDFI, FRAME CRACKED AT BS 500F BETWEEN S20L AND S21L.  REPAIRED FRAME AT BS 500F BETWEEN S20L AND S21L IAW B737 SRM 53-00-07 REPAIR 13.
